# SDR FDEA201601050025

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 51,424 hours, 15,758 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903
- Part serial: U168
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG RETRACTION FAULT SYS NR 1, GEAR REMAINED DOWN.  RETURNED FOR LAND.  CANNOT OPEN THE LT LG DOOR ON GND.  RT LG DOOR OPENED OK ON GND.  R&R LG NORMAL CONTROL MICROSWITCH UNIT 2GA PER AMM 32-31-11-04.  R&R LANDING GEAR SELECTOR VALVE 3GA PER AMM 32-31-12-04.  PERFORMED LG ELECTROVALVE 3GA INSPECTION/CHECK WITH THE SIMULATOR TEST SET PER AMM 32-31-12-06 FOUND SATIS.  ALL LG DOORS OPENED AND CLOSED CORRECTLY,  NO LEAK.  PERFORMED LG WARNING TEST & ANNUCIATOR LIGHT TEST PER AMM 32-61-00-05 FOUND SATIS.  ITEM CLOSED.  A/C OK SERVICE.
